# SDR DL73E952649

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N367DL
- Make and model: Boeing 737-2S3
- Aircraft serial: 21774
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 303.9
- Component: 654580023
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FUSELAGE SKIN AT STA 303.9 BETWEEN STR 10 AND STR 14 WAS CRACKED AT THE LOWER FORWARD CORNER OF THE FORWARD ENTRY DOORWAY (L-1) LOWER HINGE CUTOUT.  THE CRACK MEASURED APPROX 1.8 LONG.  FAA FORM 8110-3 DATED 6/7/95, THE DAMAGE WAS CUT OUT AND AN EXTERNAL REPAIR DOUBLER WAS INSTALLED.
